# SDR CA030826009

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Propeller: Mcauly 1A100MCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXTRA WORK TO REMOVE CORROSION FROM PROPELLER CAMBER FACE.
